Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 378, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Aug 14, 2012, 4:13 PM CDT for Dale County, Alabama. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 14, 2012, 4:13 PM CDT (21:13 UTC)
- Expired
- Aug 14, 2012, 4:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
County Dale County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 14, 4:32 PM CDT | TSTM WND DMG | 2 W Ozark, AL | MULTIPLE TREES REPORTED DOWN ACROSS THE WESTERN PORTION OF DALE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.2 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1774 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
047 WUUS52 KTAE 142113 SVRTAE ALC045-142145- /O.NEW.KTAE.SV.W.0378.120814T2113Z-120814T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 413 PM CDT TUE AUG 14 2012 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL DALE COUNTY IN SOUTHEAST ALABAMA... * UNTIL 445 PM CDT * AT 407 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF FORT RUCKER...OR NEAR CAMP ALAFLO BSA...AND MOVING EAST AT 35 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OZARK PRECAUTIONARY/PREPAREDNESS ACTIONS... CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3160 8542 3135 8542 3133 8579 3151 8579 TIME...MOT...LOC 2112Z 259DEG 31KT 3142 8576 $$ 08-LAMERS
3 follow-up statements
075 WWUS52 KTAE 142130 SVSTAE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 430 PM CDT TUE AUG 14 2012 ALC045-142145- /O.CON.KTAE.SV.W.0378.000000T0000Z-120814T2145Z/ DALE AL- 430 PM CDT TUE AUG 14 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR CENTRAL DALE COUNTY... AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR OZARK...MOVING EAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EWELL...BEAMON...ASBURY...SKIPPERVILLE...SYLVAN GROVE...GOLDBERG FIELD...ECHO...AND BERTHA. PRECAUTIONARY/PREPAREDNESS ACTIONS... RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT (8 5 0) 9 4 2 8 8 3 3. OR...CONTACT LAW ENFORCEMENT. && LAT...LON 3160 8542 3135 8542 3133 8579 3151 8579 TIME...MOT...LOC 2129Z 259DEG 29KT 3145 8563 $$ 08-LAMERS
214 WWUS52 KTAE 142135 SVSTAE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 435 PM CDT TUE AUG 14 2012 ALC045-142145- /O.CON.KTAE.SV.W.0378.000000T0000Z-120814T2145Z/ DALE AL- 435 PM CDT TUE AUG 14 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR CENTRAL DALE COUNTY... AT 430 PM CDT...EMERGENCY MANAGEMENT REPORTED THAT A SEVERE THUNDERSTORM HAD PRODUCED SOME WIND DAMAGE IN CENTRAL COFFEE COUNTY. THIS STORM WAS LOCATED NEAR BLACKWELL FIELD...OR NEAR OZARK...AND WAS CAPABLE OF PRODUCING 60 MPH WINDS. IT WAS MOVING EAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BEAMON...MABSON...ASBURY...GOLDBERG FIELD...SYLVAN GROVE...SNOW HILL...ECHO...BERTHA AND BELLS CROSSROADS PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. INTENSE LIGHTNING HAS ALSO STRUCK SEVERAL STRUCTURES. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! && LAT...LON 3160 8542 3135 8542 3133 8579 3151 8579 TIME...MOT...LOC 2134Z 259DEG 26KT 3146 8559 $$ 08-LAMERS
730 WWUS52 KTAE 142144 SVSTAE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 444 PM CDT TUE AUG 14 2012 ALC045-142154- /O.EXP.KTAE.SV.W.0378.000000T0000Z-120814T2145Z/ DALE AL- 444 PM CDT TUE AUG 14 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DALE COUNTY WILL EXPIRE AT 445 PM CDT... THE STORM THAT PROMPTED THE WARNING HAS WEAKENED. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. THE WARNING HAS BEEN REPLACED BY A SIGNIFICANT WEATHER ADVISORY FOR LIGHTNING AND 40 MPH WINDS FOR EASTERN DALE COUNTY AND WESTERN HENRY COUNTY. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT (8 5 0) 9 4 2 8 8 3 3. OR...CONTACT LAW ENFORCEMENT. LAT...LON 3160 8542 3135 8542 3133 8579 3151 8579 TIME...MOT...LOC 2144Z 259DEG 26KT 3147 8551 $$ 08-LAMERS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 1:48 PM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Aug 14, 1:48 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 248 PM EDT Tue Aug 14 2012 .NEAR TERM [Through Tonight]... Passing shortwave trough will continue to trigger scattered to numerous showers and thunderstorms through the early evening hours. Continue to see a few strong wind gusts with the thunderstorms along with vivid lightning. However, significant severe weather does not appear likely since much of the area has been stabilized by rain- cooled air. The activity will taper off this evening with the best rain chances overnight over the Gulf waters and immediate coast. && .SHORT TERM [Wednesday Through Thursday Night]... Broad trough will remain in place over the region through Wednesday before the flow becomes more zonal on Thursday. Shortwave wave energy forecast to cross the region on Tuesday does not appear as strong as today's feature. Guidance also indicates some drier mid-level air working into the region. Therefore, not expecteing as much precip coverage for Tuesday afternoon and have drawn only isolated to scattered PoPs for the afternoon hours. While deep moisture is forecast to increase slightly on Thursday, the increasingly weak zonal flow will not provide a lot of large scale forcing for convection, so will mainly rely on seabreeze to get things going. For now, have kept PoPs in the low- end chance category. Lower rain coverage should lead to higher afternoon temperatures for Wednesday and Thursday with highs reaching the lower to mid 90s. && .LONG TERM [Friday through Tuesday]... The large scale longwave pattern commences with ridging over Wrn states, broad trough over Cntrl states Ewd to Appalachians, weak shortwave ridge Ewd to ERN seaboard and trough from low Canadian Maritimes SWD down WRN Atlc. At the surface, main features surface ridge axis extending from the WRN Atlc to across the Cntrl Gulf and a cold front from Ontario S then SW thru vcnty Memphis then across TX Panhandle. This places local region in semi-zonal flow aloft and wsw flow at surface. During the rest of the period, ECMWF/GEFS/UKMET in good agreement with both upper and lower features. Aloft, aided by passing short- waves, upstream trough amplifies and digs SEWD with anchoring closed low over Hudson Bay and axis SWD into ERN Gulf on Fri. Amplified troughiness will exist over local region thru weekend. Trough then lifts NEWD on Mon and especially on Tues with drier NW flow and subsidence overspreading NE Gulf from NW-SE. At surface, as the upper trough digs, GFS lifts ridge axis NWD and Canadian low moves progressively ESE with impulses helping to drag cold front SEWD into N/Cntrl AL/GA by FRI eve and to SRN AL/GA on Sat with PWs, increasing to over 2 inches, before becoming stationary thru early Mon. This places local area in favorable zone for deep tropical moisture, ample locally heavy rain and possible strong to severe storms especially if shortwaves pass during times of max diurnal heating. Front begins to lift NWD on Mon and progressively weakens under influence of lifting upper trough. Will go with daytime POPs of high sct Fri thru Sun then mid sct Mon and low sct on Tues. Generally wdly sct-low sct pops at night. With local area in the warm cloudy sector, min temps will persist at 2 to 4 degrees above climo and max temps around climo thru the period. (Avg inland Min/Max is 70/91 degrees). && .AVIATION [Beginning 18Z Tuesday]... Ongoing convection is expected to continue through at least 22z in vicinity of TLH/VLD with much less coverage at the remaining terminals. Debris cloudiness should clear quickly overnight resulting in a good chance of MVFR/IFR conditions at the TAF sites around sunrise. Convective coverage is expected to be much less tomorrow and start later in the day, thus left mention out of storms tomorrow of the 18z TAF package. && .MARINE... The subtropical ridge is forecast to remain south of the waters through much of the week. This will keep light west to southwest flow and minimal seas in place over the coastal waters outside of convection. && .FIRE WEATHER...Low levels will remain very moist through the end of the week, with no fire wx concerns expected. && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...Camp SHORT TERM...Camp LONG TERM...Block AVIATION...Godsey MARINE...Camp FIRE WEATHER...Camp
Hazardous weather outlook, Aug 14, 3:10 AM CDT, 13 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 410 AM EDT TUE AUG 14 2012 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-150100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 410 AM EDT TUE AUG 14 2012 /310 AM CDT TUE AUG 14 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WE WILL SEE AN INCREASE IN SHOWERS AND THUNDERSTORMS ACROSS THE TRI-STATE REGION TODAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED ALTHOUGH A FEW STORMS MAY BRIEFLY BECOME STRONG TO SEVERE LATER THIS MORNING OR AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. TYPICAL SUMMERTIME WEATHER WITH SCATTERED SHOWERS AND THUNDERSTORM EACH DAY. SHOWERS AND THUNDERSTORMS MAY BECOME MORE NUMEROUS OVER THE WEEKEND AS A COLD FRONT PUSHES INTO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BARRY
In the hours before
Special weather statement, Aug 14, 2:03 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
303 PM EDT TUE AUG 14 2012
FLZ015-115-141945-
COASTAL FRANKLIN FL-INLAND FRANKLIN FL-
303 PM EDT TUE AUG 14 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WESTERN FRANKLIN
COUNTY IN THE FLORIDA BIG BEND...
* UNTIL 345 PM EDT
AT 259 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 2 MILES NORTH OF APALACHICOLA...MOVING SOUTHEAST AT 15
MPH.
THIS STORM WILL BE NEAR...
APALACHICOLA BY 310 PM EDT.
EASTPOINT BY 315 PM EDT.
ST GEORGE ISLAND BY 330 PM EDT.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
ALSO...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.
LAT...LON 2962 8497 2968 8486 2973 8492 2978 8489
2972 8496 2970 8502 2971 8510 2975 8515
2978 8511 2978 8504 2989 8502 2977 8480
2973 8488 2968 8486 2973 8473 2972 8473
2968 8478 2961 8495
TIME...MOT...LOC 1903Z 305DEG 15KT 2976 8500
38-GODSEYSpecial weather statement, Aug 14, 3:01 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
401 PM EDT TUE AUG 14 2012
ALZ066-067-142030-
DALE AL-HENRY AL-
301 PM CDT TUE AUG 14 2012
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR FAR NORTHWEST DALE AND
FAR NORTHERN HENRY COUNTIES...
* UNTIL 330 PM CDT
AT 258 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF
EUFAULA TO 7 MILES SOUTHEAST OF CLIO...OR ALONG A LINE EXTENDING FROM
SCOTTSBORO CROSSROADS TO BLUE SPRINGS...MOVING EAST AT 10 MPH.
WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.
ALSO...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 3177 8513 3174 8512 3172 8513 3169 8513
3155 8544 3162 8553 3162 8543 3171 8541
3171 8522 3175 8520 3178 8516
TIME...MOT...LOC 2001Z 286DEG 10KT 3176 8522 3166 8549
08-LAMERSSpecial weather statement, Aug 14, 3:02 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
402 PM EDT TUE AUG 14 2012
ALZ066-067-142030-
DALE AL-HENRY AL-
302 PM CDT TUE AUG 14 2012
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR FAR NORTHEAST DALE AND
FAR NORTHERN HENRY COUNTIES...
* UNTIL 330 PM CDT
AT 258 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF
EUFAULA TO 7 MILES SOUTHEAST OF CLIO...OR ALONG A LINE EXTENDING FROM
SCOTTSBORO CROSSROADS TO BLUE SPRINGS...MOVING EAST AT 10 MPH.
WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.
ALSO...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 3177 8513 3174 8512 3172 8513 3169 8513
3155 8544 3162 8553 3162 8543 3171 8541
3171 8522 3175 8520 3178 8516
TIME...MOT...LOC 2001Z 286DEG 10KT 3176 8522 3166 8549
08-LAMERSSpecial weather statement, Aug 14, 3:33 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
333 PM CDT TUE AUG 14 2012
ALZ066-067-142100-
DALE AL-HENRY AL-
333 PM CDT TUE AUG 14 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR FAR NORTHEAST
DALE AND FAR NORTHWEST HENRY COUNTIES...
* UNTIL 400 PM CDT
AT 331 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 11 MILES SOUTHEAST OF CLIO...OR NEAR CLOPTON...MOVING
SOUTHEAST AT 10 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
ALSO...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 3170 8521 3158 8531 3154 8545 3162 8554
3162 8553 3162 8543 3170 8542 3171 8541
3171 8522
TIME...MOT...LOC 2033Z 298DEG 7KT 3164 8544
08-LAMERSSpecial weather statement, Aug 14, 3:47 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 447 PM EDT TUE AUG 14 2012 ALZ065-142115- COFFEE AL- 347 PM CDT TUE AUG 14 2012 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR COFFEE COUNTY... * UNTIL 415 PM CDT AT 344 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG THUNDERSTORM NEAR NEW BROCKTON...OR NEAR RICHBURG...MOVING EAST AT 30 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. LAT...LON 3146 8611 3156 8579 3133 8579 3132 8608 TIME...MOT...LOC 2048Z 257DEG 25KT 3140 8596
Special weather statement, Aug 14, 4:05 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
505 PM EDT TUE AUG 14 2012
ALZ066-142130-
DALE AL-
405 PM CDT TUE AUG 14 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHERN DALE
COUNTY...
* UNTIL 430 PM CDT
AT 403 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 7 MILES NORTHEAST OF OZARK...OR NEAR ARGUTA...MOVING
SOUTHEAST AT 15 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
ALSO...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 3157 8542 3149 8542 3137 8556 3155 8571
3162 8561 3162 8553
TIME...MOT...LOC 2105Z 301DEG 13KT 3154 8558
08-LAMERSThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 3:01 PM CDT | Special Weather Statement | TAE | Henry | 29 min |
| Aug 14, 3:02 PM CDT | Special Weather Statement | TAE | Henry | 28 min |
| Aug 14, 3:33 PM CDT | Special Weather Statement | TAE | Henry | 27 min |
| Aug 14, 3:47 PM CDT | Special Weather Statement | TAE | Coffee | 28 min |
| Aug 14, 3:55 PM CDT | Severe Thunderstorm Warning | TAE | Coffee, Dale | 35 min |
| Aug 14, 4:05 PM CDT | Special Weather Statement | TAE | Dale | 25 min |
| Aug 14, 4:43 PM CDT | Special Weather Statement | TAE | Dale | 37 min |
| Aug 14, 5:09 PM CDT | Special Weather Statement | TAE | Coffee | 51 min |
| Aug 14, 5:22 PM CDT | Severe Thunderstorm Warning | TAE | Coffee, Geneva | 38 min |
| Aug 14, 5:43 PM CDT | Severe Thunderstorm Warning | TAE | Coffee, Dale | 32 min |
| Aug 14, 5:52 PM CDT | Special Weather Statement | TAE | Geneva | 23 min |
| Aug 14, 6:17 PM CDT | Special Weather Statement | TAE | Geneva | 58 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.